# SDR USAA951109

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND LEVEL 1 CORROSION AT STATION 256 LEFT INBOARD SEAT TRACK.  CORROSION TASK NR C58-53302.  REPLACED SEAT TRACK SECTION PER SRM 53-05 FIG 4.  (M)
